Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

On birth control, missed pills, started bleeding, spotting. Is it normal?

I have been on birth control for a few years an have missed pills before well I last had my period as normal sept 15 then started new pack as normal bout 2nd week of pack missed 2 pills an started bleeding sept 26 an its oct 6 an I'm still spotting my doc said its cus I missed a pill but I never bleed from missing before an it seems like I've been bleeding for a while. Is this normal?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. Spotting in between periods when you miss more than 1 pill is normal and it will lasts only for a while. So dont take tension about this and continue with instructions given by your doctor. If there is heavy bleeding then if you were my patient I will prescribe you tab.tranexa for this.Hope the best for you. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor